# SDR UPS97825336

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, CONNECTOR P1-1345 AT EMERGENCY LIGHT BATTERY PACK HAS DAMAGED PINS.  REPLACED CONNECTOR P1-1345.
